Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to Just answer !
Well, it is but natural to face insomnia at night now that you have been trying to wean off ambien , so it is expected to have these sleep problems but on a good note , you need not worry and continue to use natural remedies to bring sleep untill you are completely off ambien.
As far as ambien is concerned well you need to be on 5 mg dose for a total of 7 days , so another 5 days moe to go and then yo can stop ambien ..
It is is good to have started on melatonin as a sleep aid , it really works ..
So, stick to ambien at 5 mg dose for another 5 days and then stop it completely ..
Count 1 week from the day you stop ambien for the withdrawal side effect of insomnia to get over..
Continue to use melatonin and valerian supplement meanwhile..
I hope this helps and answers your query..
If there is any other query please ask it ,but if there is no other query and if you are satisfied with the answer then kindly please press the ACCEPT button so that i can be credited for my service and time..
i am sorry if that confused you..
What i meant was to continue to use melatonin and valerian for the next 5 days till you continue on 5 mg dose of ambien..
I hope this answers your query..
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.
.OKMH53016130 My son is very anxious. He gets like